RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1967, Volume 22, Issue 4(136), Pages 195–198 (Mi umn5787)  

Reviews and Bibliography

New books on mathematics

L. P. Kalinina


Full text: PDF file (579 kB)

Document Type: Critic, bibliography

Citation: L. P. Kalinina, “New books on mathematics”, Uspekhi Mat. Nauk, 22:4(136) (1967), 195–198

Citation in format AMSBIB
\Bibitem{Kal67}
\by L.~P.~Kalinina
\paper New books on mathematics
\jour Uspekhi Mat. Nauk
\yr 1967
\vol 22
\issue 4(136)
\pages 195--198
\mathnet{http://mi.mathnet.ru/umn5787}


Linking options:
  • http://mi.mathnet.ru/eng/umn5787
  • http://mi.mathnet.ru/eng/umn/v22/i4/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:164
    Full text:71
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019